# SDR SWAA2021051069188

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 54,796 hours, 32,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT RIGHT EMERGENCY EXIT INTERIOR ; / REMOVED AND REPLACED M1669 EMERGENCY BATTERY PACK AMM 33-51-06 BY MECHANIC 32173
